# SDR CA080708011

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 737-400
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Part time: 35,061 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) P5 OVERHEAD COCKPIT PANEL WAS OPENED DURING NORMAL MX ACTIVITIES AT THE C2 MX EVENT. ARCING WAS NOTED BETWEEN THE DOOR WARNING MODULE AND ADJACENT WIRE BUNDLES. DAMAGE TO WIRING WAS ALSO FOUND AT THE P5-13, ELECTRICAL METERS AND GALLEY POWER MODULE. INSPECTION REVEALED NO AFFECT TO ACFT STRUCTURE, BUT 6 WIRES WERE FOUND CHAFFED REVEALING THEIR RESPECTIVE CONDUCTORS (REF A AND C). A 7TH WIRE WAS FOUND SEVERED. THE MODULES WILL BE TESTED FOR SERVICEABILITY AS A SMALL BURN MARK WAS FOUND AT THE CORNER OF THE CASE.   THE FOLLOWING WIRES ARE TO BE REPLACED TO CORRECT THE DEFECTS FOUND: 1. W036-650-22, WDM ATA 29-11-01. W036-8769-22, WDM ATA 24-31-11. W036-15A-24, WDM ATA 21-58-03 PG1 4. W036-043-22, WDM ATA 24-24-01. W036-40W-24, WDM ATA 24-28-11. W036-37W-22, WDM ATA 24-28-11. W036-1W3-22, WDM ATA 24-28-31 WIRE BUNDLES IN THE VICINITY OF THE P5 PANEL WILL BE INSPECTED FOR DAMAGE (REF B).
